Pacific Journal of Mathematics

On Witt's theorem for unimodular quadratic forms.

D. G. James

Article information

Source
Pacific J. Math., Volume 26, Number 2 (1968), 303-316.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102985888

Mathematical Reviews number (MathSciNet)
MR0234913

Zentralblatt MATH identifier
0165.06302

Subjects
Primary: 10.16

Citation

James, D. G. On Witt's theorem for unimodular quadratic forms. Pacific J. Math. 26 (1968), no. 2, 303--316. https://projecteuclid.org/euclid.pjm/1102985888


Export citation

References

  • [1] C. T. C. Wall, On the orthogonal groups of unimodularquadratic forms, Math. Ann. 147 (1962), 328-338.

See also

  • II : D. G. James. On Witt's theorem for unimodular quadratic forms. II. Pacific Journal of Mathematics volume 33, issue 3, (1970), pp. 645-652.